MathSciNet Relay Station
MathSciNet bibliographic data
MR1275766 11F20 (57M25 57N12 57N13)
Kirby, Robion; Melvin, Paul Dedekind sums, $\mu$-invariants and the signature cocycle. Math. Ann. 299 (1994), no. 2, 231–267.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement